# SDR HALA2010072200318

- Difficulty date: July 22, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 402 hours, 83 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 3329009003
- Part serial: 63201
- Condition: Malfunctioned
- Location: Green Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATB - AFTER T/O GREEN HYD PRESS 'O'.  GREEN HYD SYS QTY NORMAL.  DUMPED FUEL BELOW MAX LANDING WT AND RETURNED TO DEPARTURE AIRPORT.  REPLACED GREEN HYD RESERVOIR LOW LEVEL SWITCH PER AMM 29-31-12-000-801-0.  REPLACED HSMU PER AMM 29-11-34-000-801-0 GROUND TEST OK.
